# SDR SIMA20210510006

- Difficulty date: April 4, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,816 hours, 8,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 PHOTOLUMINESCENT EMERGENCY LIGHT STRIPS DAMAGED BEYOND LIMITS-C/A-REMOVED AND REPLACED 10 DAMAGED EMERGENCY LIGHT STRIPS IAW EMB 175 AMM 33-50-21. OPS CHECK GOOD. SEE WIPS AND TASKS FOR DETAILS
